Title: Some Implicit Methods for Solving Harmonic Variational Inequalities
Author(s): Muhammad Aslam Noor, Khalida Inayat Noor
Pages: 10-14
Cite as:
Muhammad Aslam Noor, Khalida Inayat Noor, Some Implicit Methods for Solving Harmonic Variational Inequalities, Int. J. Anal. Appl., 12 (1) (2016), 10-14.

Abstract


In this paper, we use the auxiliary principle technique to suggest an implicit method for solving the harmonic variational inequalities. It is shown that the convergence of the proposed method only needs pseudo monotonicity of the operator, which is a weaker condition than monotonicity.

Full Text: PDF

 

References


  1. G. D. Anderson, M. K. Vamanamurthy and M. Vuorinen, Generalized convexity and inequalities, J. Math. Anal. Appl., 335(2007), 1294-1308. Google Scholar

  2. C. Baiocchi and A. Capelo, Variational and Quasi Variational Inequalities, John Wiley, New York, 1984. Google Scholar

  3. G. Cristescu and L. Lupsa, Non-connected Convexities and Applications, Kluwer Academic Publisher, Dordrechet, Holland, (2002). Google Scholar

  4. R. Glowinski, J. L. Lions and R. Tremolieres, Numerical Analysis of variational Inequalities, North-Holland, Ams- terdam, Holland, (1981). Google Scholar

  5. F. Giannessi and A. Maugeri, Variational Inequalities and Network equilibrium Problems, Plenum Press, New York, (1995). Google Scholar

  6. I. Iscan, Hermite-Hadamard type inequalities for harmonically convex functions. Hacettepe, J. Math. Stats., 43(6)(2014), 935-942. Google Scholar

  7. J. L. Lionns and Stampacchi, Variational inequalities, Commun. Pure Appl. Math. 20(1967), 491-512. Google Scholar

  8. C. P. Niculescu and L. E. Persson, Convex Functions and Their Applications, Springer-Verlag, New York, (2006). Google Scholar

  9. M. A. Noor, General variational inequalities, Appl. Math. Letters, 1(1988), 119-121. Google Scholar

  10. M. A. Noor, New approximation schemes for general variational inequalities, J. Math. Anal. Appl. 251(2000), 217-229. Google Scholar

  11. M. A. Noor, Some developments in general variational inequalities, Appl. Math. Comput. 152(2004), 199-277. Google Scholar

  12. M. A. Noor, Extended general variational inequalities, Appl. Math. Letters, 22(2009), 182-186. Google Scholar

  13. M. A. Noor, Variational Inequalitie and Applications, Lecture Notes, COMSATS Institute of Information Technol- ogy, Islamabad, Pakistan, 2008-2016. Google Scholar

  14. M. A. Noor and K. I. Noor, Harmonic variational inequalities, Appl. Math. Inform. Sci. in press. Google Scholar

  15. M. A. Noor, K. I. Noor and S. Iftikhar, Integral inequalities for differentiable relative harmonic preinvex functions (survey), TWMS J. Pure Appl. Math. 7(1)(2016), 3-19. Google Scholar

  16. M. A. Noor, K. I. Noor and S. Iftikhar, Strongly generalized harmonic convex functions and integral inequalities, J. Math. Anal. in press. Google Scholar

  17. M. A. Noor, K. I. Noor, M. U. Awan and S. Costache, Some integral inequalities for harmonically h-convex functions, U.P.B. Sci. Bull. Series A, 77(1)(2015), 5-16. Google Scholar

  18. G. Stampacchia, Formes bilineaires coercivities sur les sensembles convexes, C. R. Acad. Sci. Paris, 258(1964), 4413-4416. Google Scholar